# SDR CA030408006

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 3,627 hours
- System (JASC): 5520 · Elevator Structure
- Part: Spline Adapter
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, ELEVATORS WERE REMOVED FOR SB 2145 ON ELEVATOR TORQUE TUBE. AFTER REVIEWING SERVICE DIFFICULTY ADVISORY AV-2003-01 FOR BEECH A100, WE FOUND SAME CRACKES ON THE RIGHT ELEVATOR ON OUR B100. AFTER DISASSEMBLE AT LOCAL SHEET METAL SHOP WE WERE INFORMED THAT THERE WERE 17 CRACKS AND ONE CRACK WAS COMPLETLY THROUGH THE SPLINE.THE TRANSPORT OFFICE WAS NOTIFIED AND THEY REQUESTED PICTURES.
